# SDR DALA1013100191

- Difficulty date: June 7, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 62,729 hours, 9,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT HARNESS AT 39B IS NOT ATTACHED. MX RE-ATTACHED THE PATH LIGHT HARNESS AT 39B. SYS OPS ARE NORMAL. (DL76L101503)
